Ask an expert
Question

20 Feb 2004

Bleeding/Spotting whilst on the Pill
I was on Nordette for about 2 years when because of changed work times, I couldn't get to the govt clinic to pick up my supply and I bought Ovral from the chemist, which I then took for 3 months. Now I am back on Nordette, this is my second week of yellow pills, but since Monday I have been bleeding/spotting as if I am having a period (it is now Friday)..... does this mean the Nordette is too weak for me to use after Ovral? Should I go back onto Ovral? Please advise urgently as i do not want to risk a pregnancy. Thank you!
Answer 442 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This breakthrough bleeding may just be an adjustment to the Nordette. If it recurs next month, you may have to change, but wait and see what happens for now.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9326 votes
No
67% - 18775 votes
Vote